# SDR UALA2011081504313

- Difficulty date: August 13, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 57,347 hours, 21,234 cycles
- Engine: Iae V2527A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT RAISE THE LANDING HANDLE INITIALLY AFTER T/O.  AFTER 3-5 MIN HANDLE COULD BE RAISED.  SAMC TEXT: ACP MM FUNCTION TEST WHICH WILL REQUIRE NORMAL RETRACT AND EXTEND.  REPLACED GEAR LEVER (6GA).  JACKED A/C AND ACCOMPLISHED FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION. GEAR CYCLES ALL OPERATION NORMAL.
